MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND SCPC; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND SCPC; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number SCPC LEVEL BUBBLE
Medical Device Problem Code Pumping Problem (3016)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A.1.-a.5.Patient information was not provided.H11: livanova deutschland manufactures the scpc.The incident occurred in (b)(6).Livanova initiated an investigation.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova deutschland received a report that a scpc gave a flow failure error message.The issue occurred during procedure.There was no patient injury.
 
Additional Manufacturer Narrative
A livanova field service engineer was dispatched the customer, troubleshooted the scpc device, found the centrifugal drive was inoperable (could not establish flow), due to faulty drive unit and motor control board.Such parts could not be repaired due to their age, therefore the scpc was scrapped.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
See initial report.
 
Additional Manufacturer Narrative
H11.A review of the device¿s service history confirmed that no similar events have been communicated to livanova since the date of manufacturing a review of complaints database did not identify any trends associated with this type of fault.Based on all gathered information, the most likely root cause of reported issue has been assigned to an electrical failure of the internal components of the drive unit, specifically the motor control board or its connection to the drive unit motor.Failure of electronic boards can be related to multiple and not deterministic factors such as exposure to heat, dust and moisture, accidental impacts (drops and falls), and power overloads/surges but also to variability of micro subcomponents.The risk is in the acceptable region.No specific action was currently deemed necessary.Livanova will keep monitoring the market.

Brand Name
SCPC
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM  80939
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80309
GM   80309
Manufacturer Contact
antonella donatiello
arvada, CO 80004
MDR Report Key21932974
Report Number9611109-2025-90089
Device Sequence Number18397673
Product Code DTQ
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K020571
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSCPC LEVEL BUBBLE
Device Catalogue Number60-03-75
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2025
Supplement Date Received by Manufacturer08/06/2025
02/05/2026
Initial Report FDA Received Date04/30/2025
Supplement Report FDA Received Date09/05/2025
03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/13/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown